I have done 3 weeks of testosterone suspension and stanalozol . 10 vials of both of em . Injecting week 1 EOD then week 2 and 3 ED. Waited for 2 weeks after the cycle ran out (since I did each vial of test and winny ED) . No pct or whatever. Had Gout and got fucked up. Doc says too much consumption if protein. I don’t know if it was the test doing 100mg if it ED that fucked me but. So puffed up like a ken doll and waited for 2 weeks and now this current cycle of test prop and tren ace. 1 week over and feel and look puffy again. What the fuck so I do man. I’m so mind fucked right now
Despite all positive effects of doping on the body they could be dangerous. Possible side effects of anabolic steroids can be avoided by choosing the right form (oral or injectable) and combination as well as by taking reasonable androgenic dosages. It has to be mentioned, that the most side effects of drugs disappear after the cycle is completed. Moreover, many of them can be blocked during the cycle by using respective supplements. Therefore, in order to avoid possible negative consequences one shall pay attention to studying information about the drugs prior to use them.